Does Nasacort AQ (triamcinolone acetonide) Nasal Spray cause or cure acne? Nasacort reviews.

If you have used Nasacort AQ (triamcinolone acetonide) Nasal Spray and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Nasacort, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

5 Replies to “Does Nasacort AQ (triamcinolone acetonide) Nasal Spray cause or cure acne? Nasacort reviews.”

  1. I started taking Nasacort OTC 24 hour spray a little over 1 week ago at the recommended starting dose of 2 sprays per nostril per day. After about 1 week I began to notice a large breakout of acne on my forehead. I have never had more than one or two pimples at a time. I just reduced to one spray per nostril per day.
    I also take q-var for asthma as well as tegretol XR 200mg 2x a day to control my epilepsy.
    All other meds I have been on for an extended period of time (2 months for q-var, 30 years for tegretol). I am hoping my body will get used to it and the acne will dissipate over time.

  2. I started taking Nasacort 2 sprays per nostril for allergies about a month ago. I didn’t make the association until I stopped using it and my face cleared up.
    I have always struggled with acne but as an adult usually only have a few manageable white heads and black heads at a time. Since using Nasacort, I broke out in major cystic acne on my forehead and cheeks. Some of the bumps lasted for several weeks. It also seemed to make my skin drier than usual and red/splotchy. It is the only thing I can point to that changed in my lifestyle to have caused such a reaction. AWFUL! I will not be using Nasacort again!

  3. I began taking nasacort to relieve my allergy symptoms. I developed moderately bad acne on my forehead within 2 weeks. While I have had problems with acne on my forehead before, it has never been this bad.

  4. I’ve been using Nasacort on and off for 2-3 years. This last bout was the longest ( 6 months), 1 squirt per nostril per day. I’ve gradually developed a combination of acne and dermatitis, very inflamed skin on my t-zone. Been to several dermatologists, all telling me different things, from acne to lupus to pre cancer! So I’ve treated it with everything from salicylic acid to hydrocortisone. Nothing helped until I quit using it two weeks ago and now treat it as perioral dermatitis, using gentle cleansers and zinc oxide. It seems to be healing. But, really, getting off Nasacort was the key. Had I known that acne and inflamed facial skin was a side effect, I could have saved myself the frustration, time, and possibly scarring.

  5. My acne suddenly cleared up after years. The only thing that changed was that I started taking Nasacort last month. I can’t say for sure that there is a correlation but nothing else in any of my routines has changed.

Leave a Reply

Your email address will not be published.